# SDR USAA2012112100002

- Difficulty date: November 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 6176510001
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

VIDEO SCREEN OF ENTERTAINMENT SYSTEM WERE SMOKING WITH FUMES AT SEAT 27 A AND B.  SYSTEM WAS SHUTDOWN.  MAINTENANCE REPLACED VIDEO MONITOR AT 27A.
